American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G42) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Vadym Doroshenko. Minimal martingale measure on a finite probability space. Theor. Probability and Math. Statist. 84 (2012) 33-42.
Abstract, references, and article information
View Article: PDF

[2] Pavlo Negadaĭlov. Asymptotic results for the absorption times of random walks with a barrier. Theor. Probability and Math. Statist. 79 (2009) 127-138. MR 2494542.
Abstract, references, and article information
View Article: PDF

[3] Sergiy Polots'kiy. On the absolute continuity of fixed points of smoothing transforms. Theor. Probability and Math. Statist. 79 (2009) 139-142. MR 2494543.
Abstract, references, and article information
View Article: PDF

[4] O. Iksanov and P. Negadailov. The supremum of a martingale related to a branching random walk. Theor. Probability and Math. Statist. 74 (2007) 49-57. MR 2336778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] V. K. Yasins'kii and S. V. Antonyuk. On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients. Theor. Probability and Math. Statist. 70 (2005) 177-184. MR 2110874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1